Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SAM-e:Anyone out there taking for 6 mos or more?

Posted by colin wallace on December 3, 2002, at 3:36:56

In reply to Re: SAM-e:Anyone out there taking for 6 mos or more? colin wallace, posted by ST on December 2, 2002, at 21:11:57

> Thanks, Colin!
>
> I am on a mood stabilizer, so I'm hoping this
> SAM-e trial works out. I'm not feeling hypomanic, but rather am sleeping very long hours and feel foggy most of the day. Did you experience this?
>
> Sarah


Hi Sarah,

No, just the opposite for me in fact- Sam-e made me alert and energised for the day, and even interfered a little with sleep.This is apparently the more common reaction.It would have a very noticable and beneficial effect on my mood (not enough by itself to tackle my previously severe depression though).I know some people do well combining Sam-e and an SSRI, but as Bill L rightly mentions, most seem to have to take higher doses, which becomes cost-prohibitive. Only way forward is to experiment!

Col.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:colin wallace thread:128615
URL: http://www.dr-bob.org/babble/20021127/msgs/130353.html